# SDR DALA2019060403405

- Difficulty date: June 2, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 72,869 hours, 24,018 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Condition: Unknown
- Location: Engine Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB- BEFORE ENTERING THE ETOPS TRACK THE CREW NOTICED THE LT ENGINE BLEED TEMP RISE TO 490 WITH THE ENG A/I ON. RETURNED TO DEPARTURE.   R/R L/T ENG OVERTEMP SENSOR PER AMM 36-11 ALSO R & R LT ENG NORMAL TEMP SENSOR PER AMM 36-11. R & R L/T ENGINE FAMV PER AMM 36-11.  REPLACED PRV & PILOT VALVE.  REPLACED FAN AIR TEMP SENSOR. REPLACED OVER TEMP LIMIT SENSOR. REPLACED AIR SUPPLY THERMAL OVER TEMP SWITCH AMM 36-22 AND PRECOOLER DISC TEMP SENSOR IAW AMM 36-22. RAN BOTH ENGINES, BLEED CK OK, BLEED SHIFT CK OK.
